Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Generalized orbifold Euler characteristics of symmetric orbifolds and covering spaces

Hirotaka Tamanoi

Algebraic & Geometric Topology 3 (2003) 791–856
Bibliography
1 P Bantay, Symmetric products, permutation orbifolds and discrete torsion, Lett. Math. Phys. 63 (2003) 209 MR1992886
2 T Bröcker, T tom Dieck, Representations of compact Lie groups, Graduate Texts in Mathematics 98, Springer (1985) MR781344
3 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
4 J Bryan, J Fulman, Orbifold Euler characteristics and the number of commuting $m$–tuples in the symmetric groups, Ann. Comb. 2 (1998) 1 MR1682916
5 R Dijkgraaf, G Moore, E Verlinde, H Verlinde, Elliptic genera of symmetric products and second quantized strings, Comm. Math. Phys. 185 (1997) 197 MR1463039
6 L Dixon, J A Harvey, C Vafa, E Witten, Strings on orbifolds, Nuclear Phys. B 261 (1985) 678 MR818423
7 F Hirzebruch, T Höfer, On the Euler number of an orbifold, Math. Ann. 286 (1990) 255 MR1032933
8 M J Hopkins, N J Kuhn, D C Ravenel, Generalized group characters and complex oriented cohomology theories, J. Amer. Math. Soc. 13 (2000) 553 MR1758754
9 A Kerber, B Wagner, Gleichungen in endlichen Gruppen, Arch. Math. $($Basel$)$ 35 (1980) 252 MR583596
10 I G Macdonald, The Poincaré polynomial of a symmetric product, Proc. Cambridge Philos. Soc. 58 (1962) 563 MR0143204
11 I G Macdonald, Symmetric functions and Hall polynomials, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1995) MR1354144
12 A D Mednykh, On the solution of the Hurwitz problem on the number of nonequivalent coverings over a compact Riemann surface, Dokl. Akad. Nauk SSSR 261 (1981) 537 MR638925
13 A D Mednykh, G G Pozdnyakova, The number of nonequivalent coverings over a compact nonorientable surface, Sibirsk. Mat. Zh. 27 (1986) 123, 199 MR847420
14 P Shanahan, The Atiyah–Singer index theorem, Lecture Notes in Mathematics 638, Springer (1978) MR487910
15 R P Stanley, Enumerative combinatorics Vol. 2, Cambridge Studies in Advanced Mathematics 62, Cambridge University Press (1999) MR1676282
16 M Suzuki, Group theory I, Grundlehren der Mathematischen Wissenschaften 247, Springer (1982) MR648772
17 H Tamanoi, Generalized orbifold Euler characteristic of symmetric products and equivariant Morava $K$–theory, Algebr. Geom. Topol. 1 (2001) 115 MR1805937
18 W Wang, Equivariant $K$–theory, wreath products, and Heisenberg algebra, Duke Math. J. 103 (2000) 1 MR1758236